# SDR DALA2016090706431

- Difficulty date: September 6, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: PUNCTURE ON LT ELEVATOR ANTI-FLOAT TAB UPPER SKIN.  LT ELEVATOR ANTI-FLOAT TAB WAS REPAIRED BY SRM 55-04, PAR 2.
